MAUDE Adverse Event Report: QUIDEL CORPORATION LYRA DIRECT SARS-COV-2 ASSAY

QUIDEL CORPORATION LYRA DIRECT SARS-COV-2 ASSAY
Model Number Coronavirus
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting 4 false positive sars results.Customer states the results were confirmed negative by another molecular method.It is noted the customer started experiencing issues after a 3rd party piece of equipment was replaced and is also having the negative qc control result positive.Report 3 of 4.
 
Additional Manufacturer Narrative
Investigation summary: customer data was reviewed and analysis did not conclude a product performance issue.Analysis revealed a higher fam signal attributed to post-run analysis of the data.Quidel provided modified programing for the third-party equipment to mitigate the issue moving forward.Root cause: no product problem found source: email/phone.

Brand Name
LYRA DIRECT SARS-COV-2 ASSAY
Common Device Name
LYRA DIRECT SARS-COV-2 ASSAY
Manufacturer (Section D)
QUIDEL CORPORATION
10165 mckellar court
san diego CA 92121
Manufacturer Contact
karl luke
2005 east state street
suite 100
athens, OH 45701
7405893382
MDR Report Key15506722
Report Number0002024674-2022-09867
Device Sequence Number5970229
Product Code QJR
UDI-Device Identifier30014613339144
UDI-Public30014613339144
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
EUA200423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCoronavirus
Device Catalogue NumberM124
Device Lot Number218414
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2022
Initial Report FDA Received Date09/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown